Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Red eyes, reduced hearing, fatigue, swollen lymph nodes. Taken Clindamycin. Should I go for more antibiotics?

Hi there, For the past week and a half I have been suffering from red eyes, reduced levels of hearing , fatigue , and slightly swollen lymph nodes. My first doctor prescribed anti-biotic eye drops, which didn t resolve the issue. My next doctor prescribed clindamyacin, and he told me that this would resolve everything. I am down to my last 5 pills and my eye problem is persisting and I m still relatively fatigued. Should I go back to my doctor for more antibiotics , and do you have any idea what might be causing these issues? Thank You, Darcy K
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. it is likely that you are having a viral infection, which explains the fatigue. i dont think you need anymore antibiotics. however i would still recommend you meet your doctor for further advice. thanks
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor